TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Anomaly Offline
Penguins love you
I can't get enough
*********
 
Anomaly's Avatar
 
Age: 25
Gender: Female
Location: USA

Posts: 2,449
Blog Entries: 5
Join Date: January 5th 2009

Allergic Reaction - March 19th 2010, 11:58 PM

I got sick about a week ago and am taking medicine for it, I cant remember what its called. Well I took it for about 3 days and I've had an allergic reaction to it. Its not really bad though, my face is red and blotchy and really flaky and hurts to be touched.

Is there anything that will help make it go away. I've been putting lotion on my face to help with the flaking but it burns! And I feel so self concious everbody keeps looking at me and asking about it. I didnt even want to come to school today I feel so ugly.

Any advice? The sooner this is gone the better.


   
  (#2 (permalink)) Old
Feather Offline
Member
Average Joe
***
 
Feather's Avatar
 
Name: Andrea
Age: 31
Gender: Female
Location: Alberta, Canada

Posts: 122
Blog Entries: 36
Join Date: January 7th 2010

Re: Allergic Reaction - March 20th 2010, 12:54 AM

That really is terrible that you are having a bad reaction to the medication. To be honest, you probably don't want to be putting anything on it (especially lotion), as it will probably only make it worse.

Obviously I'm going to assume that you have stopped taking the medication and if it is an allergic reaction it will probably go away in no more than a couple of days. Though it does seem strange that it took three days to have a reaction to it.

Keep in mind that it might be something else, especially if you don't have these symptoms anywhere else on your body. You may want to go to the doctor and get this checked out (and maybe you can find out what you are allergic to in that medicine if it is an allergic reaction).

Good luck!
   
  (#3 (permalink)) Old
Anomaly Offline
Penguins love you
I can't get enough
*********
 
Anomaly's Avatar
 
Age: 25
Gender: Female
Location: USA

Posts: 2,449
Blog Entries: 5
Join Date: January 5th 2009

Re: Allergic Reaction - March 20th 2010, 02:00 AM

Thanks Andrea,

It took 3 days for the reaction to get noticably enough to be a problem. My face was just a little red at first and then progressed to what it is now. I've stopped taken the meds as well.


   
  (#4 (permalink)) Old
Feather Offline
Member
Average Joe
***
 
Feather's Avatar
 
Name: Andrea
Age: 31
Gender: Female
Location: Alberta, Canada

Posts: 122
Blog Entries: 36
Join Date: January 7th 2010

Re: Allergic Reaction - March 20th 2010, 02:03 AM

Hmm... it just seems a bit strange (but definetely not impossible) that it is nowhere else. But, like I said, just don't put anything on it and let it works it way out of your system. You may want to drink alot of water (or healthy fluids) just to help cleanse your system and help your body to get rid of it (though it may not help). If it gets worse or doesn't go away in a couple of days then definetely head back to the doctor.

Better safe than sorry yeah?
   
  (#5 (permalink)) Old
Prozac Offline
Member
I can't get enough
*********
 
Prozac's Avatar
 

Posts: 3,499
Blog Entries: 108
Join Date: January 8th 2009

Re: Allergic Reaction - March 21st 2010, 02:22 PM

Hey there Kendi,

It sounds as though you may have had an allergic reaction. I think that if you fear that it's a medicine that you're taking that is causing an allergic reaction, it would be a good idea to talk to your doctor about how it's effecting you. I would agree that putting lotion on without consulting your doctor isn't the best solution. Do call or visit your doctor about this and they may be able to change your medication.

Take care.
   
Closed Thread

Bookmarks

Tags
allergic, reaction

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.